# SDR SWIA200312615

- Difficulty date: November 20, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 859 hours, 661 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916420
- Part serial: 03059
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RECEIVED A I/B GRD SPLR FAULT AND SPOILERONS FAULT STATUS MESSAGE.  REMOVED AND REPLACED SECU NR 2  IAW RJ MM 27-61-04.  OPERATIONAL CHECKS GOOD.
